Translator Disclaimer
February, 1995 Complete Class Results for the Moment Matrices of Designs Over Permutation-Invariant Sets
Ching-Shui Cheng
Ann. Statist. 23(1): 41-54 (February, 1995). DOI: 10.1214/aos/1176324454

Abstract

In 1987 Cheng determined $\phi_p$-optimal designs for linear regression (without intercept) over the $n$-dimensional unit cube $\lbrack 0, 1\rbrack^n$ for $-\infty \leq p \leq 1$. These are uniform distributions on the vertices with a fixed number of entries equal to unity, and mixtures of neighboring such designs. In 1989 Pukelsheim showed that this class of designs is essentially complete and that the corresponding class of moment matrices is minimally complete, with respect to what he called Kiefer ordering. In this paper, these results are extended to general permutation-invariant design regions.

Citation

Download Citation

Ching-Shui Cheng. "Complete Class Results for the Moment Matrices of Designs Over Permutation-Invariant Sets." Ann. Statist. 23 (1) 41 - 54, February, 1995. https://doi.org/10.1214/aos/1176324454

Information

Published: February, 1995
First available in Project Euclid: 11 April 2007

zbMATH: 0829.62072
MathSciNet: MR1331655
Digital Object Identifier: 10.1214/aos/1176324454

Subjects:
Primary: 62K05

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.23 • No. 1 • February, 1995
Back to Top